American Journal of Applied Mathematics and Statistics
ISSN (Print): 2328-7306 ISSN (Online): 2328-7292 Website: http://www.sciepub.com/journal/ajams Editor-in-chief: Mohamed Seddeek
Open Access
Journal Browser
Go

Content: Volume 7, Issue 6

Open AccessArticle
The Fuzzy Minimum Cost Flow Problem with the Fuzzy Time-Windows
American Journal of Applied Mathematics and Statistics. 2019, 7(6), 191-195. DOI: 10.12691/ajams-7-6-1
Pub. Date: November 25, 2019Views: 1598Downloads: 1143
Open AccessArticle
Predictive Modelling of Benign and Malignant Tumors Using Binary Logistic, Support Vector Machine and Extreme Gradient Boosting Models
American Journal of Applied Mathematics and Statistics. 2019, 7(6), 196-204. DOI: 10.12691/ajams-7-6-2
Pub. Date: November 26, 2019Views: 3106Downloads: 2586
Figure of 11
Open AccessArticle
Solution of a System of HIV Model Equations by the Variational Iteration Method
American Journal of Applied Mathematics and Statistics. 2019, 7(6), 205-223. DOI: 10.12691/ajams-7-6-3
Pub. Date: November 28, 2019Views: 2638Downloads: 2055
Figure of 7
Open AccessArticle
On Extended Normal Inverse Gaussian Distribution: Theory, Methodology, Properties and Applications
American Journal of Applied Mathematics and Statistics. 2019, 7(6), 224-230. DOI: 10.12691/ajams-7-6-4
Pub. Date: December 10, 2019Views: 2460Downloads: 1775
Figure of 3
Open AccessArticle
Fertility Level, Trend and Differentials in Nigeria: A Multivariate Analysis Approach
American Journal of Applied Mathematics and Statistics. 2019, 7(6), 231-236. DOI: 10.12691/ajams-7-6-5
Pub. Date: December 17, 2019Views: 2619Downloads: 2087